Research Repository

Browse by Author: Zhang, Lixian

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 20.

Article

Zhao, Xudong, Zhang, Lixian and Shi, Peng (2013) Stability of a class of switched positive linear time-delay systems. International Journal of Robust and Nonlinear Control, 23 (5). pp. 578-589. ISSN 1049-8923 (print) 1099-1239 (online)

Zhao, Xudong, Shi, Peng and Zhang, Lixian (2012) Asynchronously switched control of a class of slowly switched linear systems. Systems and Control Letters, 61 (12). pp. 1151-1156. ISSN 0167-6911

Zhao, Xudong, Zhang, Lixian, Shi, Peng and Liu, Ming (2012) Stability and stabilization of switched linear systems with mode-dependent average dwell time. IEEE Transactions on Automatic Control, 57 (7). pp. 1809-1815. ISSN 0018-9286 (print) 1558-2523 (online)

Zhao, Xudong, Zhang, Lixian, Shi, Peng and Liu, Ming (2012) Stability of switched positive linear systems with average dwell time switching. Automatica, 48 (6). pp. 1132-1137. ISSN 0005-1098 (print) 1873-2836 (online)

Liu, Ming, Shi, Peng, Zhang, Lixian and Zhao, Xudong (2011) Fault-Tolerant Control for Nonlinear Markovian Jump Systems via Proportional and Derivative Sliding Mode Observer Technique. IEEE Transactions on Circuits and Systems Part I: Regular Papers, 58 (11). pp. 2755-2764. ISSN 1549-8328

Zhang, Lixian and Shi, Peng (2011) H∞ filtering for a class of switched linear parameter varying systems. International Journal of Systems Science, 42 (5). pp. 781-788. ISSN 0020-7721

Zhang, Lixian, Boukas, El-Kebir, Shi, Peng and Chen, Zhaobo (2011) A µ-dependent approach to H∞ control of uncertain switched linear systems with average dwell time. Optimal Control Applications and Methods, 32 (1). pp. 15-27. ISSN 0143-2087

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2009) H-infinity model reduction for discrete-time Markov jump linear systems with partially known transition probabilities. International Journal of Control, 82 (2). pp. 343-351. ISSN 0020-7179

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2009) μ-Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time. International Journal of Control, 82 (2). pp. 378-388. ISSN 00020-7179

Zhang, Lixian and Shi, Peng (2009) Stability, l2-gain and Asynchronous H-infinity control of discrete-time switched systems with average dwell time. IEEE Transactions on Automatic Control, 54 (9). pp. 2193-2200. ISSN 0018-9286

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2008) H-infinity model reduction for uncertain switched linear discrete-time systems. Automatica, 44 (11). pp. 2944-2949. ISSN 0005-1098

Zhang, Lixian and Shi, Peng (2008) L2-L-infinity Model Reduction for Switched LPV Systems With Average Dwell Time. IEEE Transactions on Automatic Control, 53 (10). pp. 2443-2448. ISSN 0018-9286

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2008) Exponential H filtering for uncertain discrete-time switched linear systems with average dwell time: A μ-dependent approach. International Journal of Robust and Nonlinear Control, 18 (11). pp. 1188-1207. ISSN 1049-8923

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2007) Robust l2-l filtering for switched linear discrete time-delay systems with polytopic uncertainties. IET Control Theory and Applications, 1 (3). pp. 722-730. ISSN 1751-8644

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2006) H-infinity control of switched linear discrete-time systems with polytopic uncertainties. Optimal Control Applications and Methods, 27 (5). pp. 273-291. ISSN 0143-2087

Zhang, Lixian, Shi, Peng, Wang, Changhong and Gao, Huijun (2006) Robust H-infinity filtering for switched linear discrete-time systems with polytopic uncertainties. International Journal of Adaptive Control and Signal Processing, 20 (6). pp. 291-304. ISSN 0890-6327

Book Section

Gao, Huijun, You, Jia, Shi, Peng, Zhang, Lixian and Zhao, Ye (2011) Stabilization of Continuous-Time Markov Jump Linear Systems with Defective Statistics of Modes Transitions. In: Proceedings of the 18th IFAC World Congress. Bittanti, Sergio, Cenedese, Angelo and Zampieri, Sandro, eds. International Federation of Automatic Control, [Milano, Italy], pp. 8693-8698.

Liu, Ming, Zhang, Lixian, Shi, Peng and Reza Karimi, Hamid (2011) State Feedback Control Against Sensor Faults for Lipschitz Nonlinear Systems via New Sliding Mode Observer Techniques. In: 2011 50th IEEE Conference on Decision and Control and European Control Conference (CDC-ECC 2011). IEEE, United States, pp. 7635-7640.

Yang, Rongni, Gao, Huijun, Shi, Peng and Zhang, Lixian (2009) Delay-dependent Energy-to-peak Filter Design for Stochastic Systems with Time Delay: A Delay Partitioning Approach. In: Proceedings of the 48th IEEE Conference on Decision and Control, 2009 held jointly with the 2009 28th Chinese Control Conference. IEEE, 5464, pp. 5472-5477.

Zhang, Lixian, Shi, Peng and Basin, Michael (2008) Robust stabilization for arbitrarily switched linear systems with time-varying delays and uncertainties. In: Proceedings of the 47th IEEE Conference on Decision and Control. IEEE, New York, N.Y., pp. 5336-5341.